# SDR DXTA200702376

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 2,658 hours, 1,792 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER CAS (FLAPS FAIL) MESSAGE PUSHED EVENT MARKER, AT FL410, FOLLOWED CHECKLIST FLAP ON NR 2 DISPLAYED MOVED TO 7 DEGREES, WHEN IND = 0 DEGREES.  R & R BOTH NR 1 & 2 FLAP POSITION SENSOR'S , OPS CHECKS GOOD, I/A/W 860 MM 27-50-00.
